# SDR JJBA20240418047

- Difficulty date: April 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 77-81 S3-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 CRACKS SUSPECTED ON RH SKIN FR77-81 AND STR 3R-9R. SKIN REPAIRED WITH A DOUBLER ON RH REAR FUSE 2 AT FR 78 BTW STR 5R-7R AND 6 BUSHINGS ON RH REAR FUSE SKIN AT FR 77 & 79 BTW STR 3R-9R
